# SDR SWI2025F01152

- Difficulty date: April 15, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Cradle
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE ACTUATOR SYSTEM- CRADLE ASSEMBLY AT WS65.50 GOUGED.  REPAIRED LT INBD FLAP VANE ACTUATOR SYSTEM, CRADLE ASSEMBLY AT WS65.50 IAW REO 670-57-52-608 REV -- DATE 2025-05-16 AND SRM 51-12-00-001-001 A01.  COMPLIED WITH TASK 51-900-1002-SKY.
